# SDR 96UAL900371

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF EXPERIENCED THREE COMPRESSOR STALLS FROM RIGHT ENGINE.  AIRCRAFT RETURNED TO FIELD.  *S/D*  STALLS WERE THE RESULT OF HIGH PRESSURE COMPRESSOR DAMAGE DUE TO A FAILED 9TH STAGE BLADE.  ENGINE REPLACED.
